# SDR SWAA2024121676254

- Difficulty date: December 12, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N418WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29823
- Aircraft time: 76,048 hours, 45,156 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR FRAME HAS A CRACK IN INNER CLOSE OUT PANEL; EMITTING FROM UPPER FWD CAM PLATE ATTACHMENT. SEE ATTACHED PICTURE. CRACK IS 2 IN LENGTH AND ENDS AT DOOR OPENING CUTOUT. VERIFIED CRACK WITH HFEC PROC 23<[01] OK TO INSTALL INNER CLOSE OUT PANEL PER 51-40-02;[02] REMOVED AND REPLACED FORWARD GALLEY ENTRY DOORWAY FRAME ASSEMBLY P/N 141A8370U13; AT FWD UPPER CORNER OF DOORWAY PER SRM 51-10-02 PARAGRAPH 9 AND SRM 51-40-02.
